# SDR FDEA201108233418A

- Difficulty date: August 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FUSELAGE LONGERON 16R STA 1159 TO STA 1179 FOUND WITH CORROSION.   CORROSION REMOVED IAW SRM 51-21-01 REV 47 AND FOUND CRACKED.  NEW LONGERON FABRICATED IAW DWG AEA0220, REV R.  CRACKED LONGERON R & R IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
